# SDR NACA2023011900001

- Difficulty date: January 19, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,441 hours, 14,635 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 930353
- Condition: Failed
- Location: Priority Valve
- Part time: 3,047 hours, 714 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE ENGINE BLEED SPLIT, LEFT WAS @ 20 PSI, AND RIGHT WAS @ 35 PSI IN CRUISE AT 34,000 FT. PERFORMED FIM 36-10 FAULT TREE 830, PERFORMED AIR SUPPLY BITE, FOUND PRVC FAULT. REMOVED AND REPLACED PRV CONTROLLER PER AMM 36-11-19, INSTALLATION TEST AND LEAK TESTS GOOD.
